Benadryl Liqui-Gels Antihistamine Allergy Medicine & Cold Symptom Relief, Dye-Free Liquid Gelcaps with 25 mg of Diphenhydramine HCl for Symptoms Such As Runny Nose, Sneezing & More, 24 ct (Pack of 4)

Benadryl Liqui-Gels Antihistamine Allergy Medicine & Cold Symptom Relief, Dye-Free Liquid Gelcaps with 25 mg of Diphenhydramine HCl for Symptoms Such As Runny Nose, Sneezing & More, 24 ct (Pack of 4)

Product ID: B078YFGJWQ Condition: New

Payflex: Pay in 4 interest-free payments of R502.50. Read the FAQ
R 2,010
includes Duties & VAT
Delivery: 10-20 working days
Ships from USA warehouse.
Secure Transaction
VISA Mastercard payflex ozow

Product Description

Benadryl Liqui-Gels Antihistamine Allergy Medicine & Cold Symptom Relief, Dye-Free Liquid Gelcaps with 25 mg of Diphenhydramine HCl for Symptoms Such As Runny Nose, Sneezing & More, 24 ct (Pack of 4)

  • CONTAINS: 25 mg of the powerful antihistamine diphenhydramine HCl 25 mg per liquid gelcap
  • FORMULATION: Dye-free formula free of added colors

Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Temporarily relieves these symptoms due to the common cold: runny nose, sneezing. Child-resistant packaging.Active Ingredients: 1 Capsule: Diphenhydramine HCl 25 mg

Technical Specifications

Country
USA
Brand
Benadryl
Manufacturer
Johnson & Johnson Sales
Binding
Wireless Phone Accessory
ItemPartNumber
15013-M-4PKB
Size
24 Count (Pack of 4)
UnitCount
4